# SDR IPXA2014010201191

- Difficulty date: December 29, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N342UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37865
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Broken
- Location: Escape Rope
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S OVERHEAD ESCAPE ROPE DOOR LATCH INOPERATIVE.      OVERHEAD PANEL ASSY R & R IAW AMM TASK 25-1 4-02.  ROPE INSTALLED IAW AMM TASK 25-61-02-682-001, REV 110, 02.
